Children's Syrup with Acetaminophen
- Fever reducer & Pain Reliever
- No Artificial Colors or Flavors
- No Alcohol, Saccharin or Gluten
Little Remedies® products provide safe and effective formulas to support the health and well-being of your child. When it comes to children's healthcare, they stead-fastly believe "less is more" and strive to make sure that each of their products contains just what is needed for fast, safe, and effective relief - nothing more!
- Reduces fever
- Relieves minor aches and pains which may be associated with the common cold, flu, headache, sore throat or toothache.
Directions for Use: Do not give more than directed.
Shake well before using.
Find the right dose on the enclosed dosage chart. (If possible, use weight to dose; otherwise, use age.)
Only use with enclosed dosing cup.
If needed, repeat dose every 4 hours while symptoms last.
Do not give more than 5 times in any 24-hour period.
Do not give more than 5 days unless directed by a doctor.
Replace cap tightly to maintain child resistance.
Other Directions: When using this product DO NOT EXCEED RECOMMENDED DOSAGE: taking more than the recommended dose (overdose) may not provide more relief and may cause liver damage.
Sore Throat Warning
If sore throat is severe, persists for more than 2 days, or is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly.
This product contains acetaminophen. Severe liver damage may occur if your child takes, (i) more than 5 doses in 24 hours, which is the maximum daily amount, or (ii) with other drugs containing acetaminophen.
Citric acid, Glycerin, High Fructose Corn Syrup, Natural Flavors, Polyethulene Glycol 400, Propylene Glycol, Purified water, Sodium Benzoate, Sucralose